Hopeful - Omaha, NE

I have always have severe nodular acne (level 4)....

I have always have severe nodular acne (level 4). It started early I can't remember exactly when. I have never felt good about my skin. I have tried EVERYTHING. I have been to 2 different dermatologists (because of a move) both have very different approaches to acne. With either of them nothing I tried worked.

I have been on Accutane for about 1/2 a month and have started to see some side effects. Right away I saw the dryness everywhere. Just recently I have started to see some more side effects; sick feeling, heart pounding, excessive sweating, backache, and irregular period. (These are some of the rare side effects)

I decided to use this to keep track of how I am progressing, and maybe to help those who may have some of the rare side effects like me.

Was this review helpful? 1 other found this helpful

Comments (1)

Oh shoot, I'm sorry you're experiencing some side effects. Sometimes it can take our bodies a while to adjust to new medications. Make sure you stay in close touch with your doctor's office, too, so they can monitor you.

I hope the side effects disappear and that you start to see some good results soon.

  • Reply